For around five or so months now, off and on, I have been having odd side pains, very sharp ones. I am a male 14 year old, if it matters at all. Around ever week off and on, two or three times a week, I start to feel very nauseas, followed by very bad side pains. These last for about an hour and a half, and then I am fine. Once the nausea stops, so do the pains. It doesn't feel like heartburn or gas problems, and it just had been going off and on randomly. It happens predominantly on my right side. Does anybody know why this may be happening?
By the way, I haven't injured my ribs or anything like that, and I can't just move a certain way and feel the same pain.
I asked this on another site, and got a few mixed responses. One said that it may be a Gallbladder problem or an Appendix problem. A problem with my Appendix may become serious, so if it may be that, then I will want to go to the doctor sooner than later. Another just stated it was tight muscles in my back causing the pain.
I wanted to just ask this site for opinions, and if you agree or disagree with the statements above!
Hi has the doctor been seen for this? If not I think it is a good idea since the pain has been there so long.
Not yet, It hasn't actually been happening as often, but it has been picking up in the last month. The pain gets very bad, enough for me to cringe, but it only lasts for a hour or so, and I never found it that serious until now. I'm planning to go eventually, especially if it gets worse.
Nope. The only medicine that I ever take is Ibuprofen, and only the suggested amount. Other than that, I may take some Pepto Bismol or GasEx, but no pescribed medicine. I haven't gotten a chance to take any medicine while the symptoms were happening, they usually happen around the morning or late at night when I am at scool.
Hi what is the ibuprofen for? This substance has caused abdominal pain for many! It seems caustic almost in my opinion. A doctor said not to use that years ago. I would agree with the other poster that a gallbladder ultrasound might be done or needed and to stay away from large amounts of fat. In addition to fat, sweet also sometimes seem to aggravate this problem in the experience of a relative of mine particularly if taken within a few hours of each other. I suspect that if a stone is there or inflammation the bacteria feed on the sugar, put out toxins and help aggravate the situation.